# SDR UALA2013021100808

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,674 hours, 21,993 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 42 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT BULK CARGO BAY ON BILGE STRINGER 42L BETWEEN FR 65-66.   REPAIRED STRINGER IAW SRM 53-00-13 FIG 201. MAJOR REPAIR.
